Bruno Nazaret
Bruno Nazaret
Verified email at univ-paris1.fr
TitleCited byYear
A mass-transportation approach to sharp Sobolev and Gagliardo–Nirenberg inequalities
D Cordero-Erausquin, B Nazaret, C Villani
Advances in Mathematics 182 (2), 307-332, 2004
2992004
A new class of transport distances between measures
J Dolbeault, B Nazaret, G Savaré
Calculus of Variations and Partial Differential Equations 34 (2), 193-231, 2009
1172009
Best constant in Sobolev trace inequalities on the half-space
B Nazaret
Nonlinear Analysis: Theory, Methods & Applications 65 (10), 1977-1985, 2006
592006
Geodesics for a class of distances in the space of probability measures
P Cardaliaguet, G Carlier, B Nazaret
Calculus of Variations and Partial Differential Equations 48 (3-4), 395-420, 2013
382013
Optimal transportation for the determinant
G Carlier, B Nazaret
ESAIM: Control, Optimisation and Calculus of Variations 14 (4), 678-698, 2008
352008
On the Bakry-Emery criterion for linear diffusions and weighted porous media equations
J Dolbeault, B Nazaret, G Savaré
Communications in Mathematical Sciences 6 (2), 477-494, 2008
292008
An Interpolation Family between Gabor and Wavelet Transformations
B Nazaret, M Holschneider
Nonlinear hyperbolic equations, spectral theory, and wavelet transformations …, 2003
232003
Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities
M Bonforte, J Dolbeault, M Muratori, B Nazaret
arXiv preprint arXiv:1602.08319, 2016
142016
Weighted fast diffusion equations (Part II): Sharp asymptotic rates of convergence in relative error by entropy methods
M Bonforte, J Dolbeault, M Muratori, B Nazaret
arXiv preprint arXiv:1602.08315, 2016
122016
Weighted interpolation inequalities: a perturbation approach
J Dolbeault, M Muratori, B Nazaret
Mathematische Annalen 369 (3-4), 1237-1270, 2017
112017
From Poincaré to logarithmic Sobolev inequalities: a gradient flow approach
J Dolbeault, B Nazaret, G Savaré
SIAM Journal on Mathematical Analysis 44 (5), 3186-3216, 2012
102012
On some nonlinear partial differential equations involving the p‐Laplacian and critical Sobolev trace maps
F Demengel, B Nazaret
Asymptotic Analysis 23 (2), 135-156, 2000
102000
Stability results for some nonlinear elliptic equations involving the p-Laplacian with critical Sobolev growth
B Nazaret
ESAIM: Control, Optimisation and Calculus of Variations 4, 559-575, 1999
51999
The Embedding W n,1 into C 0 on Compact Riemannian Manifolds
E Humbert, B Nazaret
Potential Analysis 19 (4), 301-316, 2003
42003
Principe du maximum strict pour un opérateur quasi linéaire
B Nazaret
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 333 (2), 97-102, 2001
42001
Infinite-horizon problems under periodicity constraint
J Blot, A Bouadi, B Nazaret
Vietnam Journal of Mathematics 46 (1), 127-147, 2018
12018
Heat flow for extremal functions in some subcritical Sobolev inequalities
B Nazaret
Applicable Analysis 80 (1-2), 95-105, 2001
12001
Metrization of probabilistic metric spaces. Applications to fixed point theory and Arzela-Ascoli type theorem
N Bruno, M Bachir, B Nazaret
arXiv preprint arXiv:1907.05241, 2019
2019
Metrization of probabilistic metric spaces. Applications to fixed point theory and Arzela-Ascoli type theorem
M Bachir, B Nazaret
2019
Entropy method in some weighted fast diffusion equations and related functional inequalities
B Nazaret
Banff International Research Station for Mathematical Innovation and Discovery, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–20